# SDR DALA2025020400849

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 11,210 hours, 5,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 PINION (1EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE NEXT FLIGHT. LOG-PAGE UPDATED @ 01FEB25 1659 UTC 02 CORR BY FREE 01643853 IAH 01FEB25 ATA 5742 RII: N ENTR 01943566 W C/W ERA 624035-14AD REV O AND PRI 624035-14AD REV 0 MATCHES. ASSOCIATED ER/A 14-624035 ADDED FOR AC 8309. (LP# 0791006)
